English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Degenerate principal series representations and their holomorphic extensions

MPS-Authors
/persons/resource/persons236507

Zhang,  Genkai
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

zhang_degenerate_2010.pdf
(Any fulltext), 264KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Zhang, G. (2010). Degenerate principal series representations and their holomorphic extensions. Advances in Mathematics, 223(5), 1495-1520. doi:10.1016/j.aim.2009.09.014.


Cite as: http://hdl.handle.net/21.11116/0000-0004-24B5-7
Abstract
There is no abstract available